MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE

KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE
Model Number 26775C
Medical Device Problem Codes Mechanical Problem (1384); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer on may 6,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported during the surgery, the leakage of electricity happened.The tip of the 26775c was burned.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: it can be assumed that this was caused by user error.Article 26775c is an electrically conductive instrument, and it is designed so that electricity flows out of the hook at the distal tip.This is the function of the coagulation and dissection electrode.There are signs of wear on the insulation at the distal tip, which can occur, for example, if the electrode becomes too hot due to prolonged use.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick up in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
COAGULATING AND DISSECTING ELECTRODE
Common Device Name
COAGULATING AND DISSECTING ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22101449
Report Number9610617-2025-00934
Device Sequence Number17981169
Product Code GEI
UDI-Device Identifier04048551072288
UDI-Public04048551072288
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775C
Device Catalogue Number26775C
Device Lot NumberUM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown